MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION
Model Number M00550600
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the upn and lot number.Therefore, the manufacture and expiration dates are unknown.Block h6: imdrf device code a0902 captures the reportable event of gauge reading inaccurately.
 
Event or Problem Description
Note: this report pertains to one of two alliance ii inflation syringes used in the same patient and procedure.It was reported to boston scientific corporation that an alliance ii inflation syringe was attempted to be used during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2025.During the procedure, when inflating the balloon, the gauge did not register a pressure reading (atm).Fluid was drawn into the balloon and was confirmed on the fluoroscopic screen; however, no pressure reading was displayed on the gauge.A second syringe device was attempted to be used but it also did not have a pressure reading on the gauge.The procedure was completed with a third alliance ii inflation syringe.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block d4 and h4 have been updated based on additional information received on may 15, 2025 block h6: imdrf device code a0902 captures the reportable event of gauge reading inaccurately.
 
Event or Problem Description

Brand Name
ALLIANCE II
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21923013
Report Number3005099803-2025-01829
Device Sequence Number4009247
Product Code MAV
UDI-Device Identifier08714729746737
UDI-Public(01)08714729746737(17)261011(10)35045674
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K922573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550600
Device Catalogue Number5060-05S
Device Lot Number0035045674
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown